# SDR COMA2010060150120

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 36,475 hours, 33,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 36,475 hours, 33,001 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AROUND LINTEL ATTACH FITTING AT FS 621, LBL 36.2.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1230 REV D.
